# SDR DXTA200601827

- Difficulty date: December 29, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 2,772 hours, 2,131 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Annunicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN RIGHT ANNUNICATOR FAILED TO ILLUMINATE. COMPLIED WITH LANDING GEAR WILL NOT EXTEND CHECKLIST. LOW HYD FLOW RT ANNUNICATOR THEN CAME ON. ON POST FLIGHT NOTICED HYD FLUID LEAKING AND RESERVOIR TO THE OVERFULL. (M-2B)  PERFORMED ANNUNC ROTARY TEST AND FOUND RT GEAR ANNUNCIATOR INOP.  REMOVED AND REPLACED 2 BULBS.  OPS CHECK GOOD.  ALL GEAR LIGHTS PROPERLY LIT WITH GEAR DOWN AND LOCKED.  SERVICED PNEUMATIC BLOWDOWN BOTTLE TO 1800 PSI IAW TEMP RANGE.  SAFETIED WITH BREAK AWAY WIRE.  FOUND HYD TO BE OVERFULL DUE TO BOTTLE BEING BLOWN.  UNABLE TO PERFORM GEAR SWINGS AT THIS TIME.  AIRCRAFT WILL BE FLOWN IAW SPECIAL FERRY FLIGHT TO PERFORM GEAR SWINGS.  AIRCRAFT FOUND TO BE SAFE FOR INTENDED F
